Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the after effects of eating slate pencils for a prolonged time period?

Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6013 Questions

default
Posted on Tue, 27 Oct 2015 in Digestion and Bowels
Question: Hello,
i'm XXXXXXX and i ate slate pencil past 9 years and i stopped 3 months back, due that i had stomach pain and weight loss.but i'm ok now eventhough i have one oubt it will cause any problems in future and i'm having white discharge more now a days. please tell me the solution for this.
doctor
Answered by Dr. Aarti Abraham 1 hour later
Brief Answer:
Some white discharge is normal.

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
Some amount of white discharge is quite common.
As long as there is no redness, itching or foul discharge,there is nothing to worry about.
Also, as you have stopped the habit of eating slate pencil, there will be no more complications due to that in future.
Please get your calcium, hemoglobin and vitamin D levels checked.
Your craving for slate pencil could be due to anemia or calcium deficiency.
Take care.
Please feel free to discuss further.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  Weight loss

doctor1 MD

I had gastric bypass surgery on June 11th. Last week I went back to work and 1 of he incisions strarted to bother me. It is red at the incision and the area surrounding it. The skin is also hot and it s painful. I called the dr and they said it was normal. I do not have a fever or stomach pain and the incision is closed so there is no puss or seepage of any kind. The nurse told me ice it and take Tylenol and eventually it would be ok. She said it was scar tissue healing and due to my increased activity it was very irratated. What do you think?

doctor1 MD

Hi, I am a petite slim, though big-busted 30 year woman with a height of 4 ft. 3 in. and a weight of about 85 lbs. I have been experience flutter sensations in my lower left abdominal are on and off for several months now. I know for a fact that I am NOT pregnant because I am not having sex. However, the sensation feels almost as if there is a baby or something else alive moving inside of me. It usually only lasts several minutes at a time, when it does happen, and there is no pain associated with the feeling. However, over the past several months, in particular I have also noticed a significant shift decrease in terms of weight, affecting my overall bodily appearance. Even when I am trying to keep up with eating a significant amount during the day in order to gain back some fat and weight, it almost feels as if something inside of me that is moving on and off in my lower left abdominal area is eating the food for me and it doesn t allow me to feel satisfied from it directly. I am concerned that this sensation may be a parasite or something else. Please, can you tell me what can it be and how to eliminated it from happening anymore in order to restore my body and the weight I wish to increase for overall better health. Thanks!

doctor1 MD

Hello Doctor, Myself Rajesh and I am posting this query on behalf of my mother in-law who is 62yrs of age suffering from rheumatoid arthritis over 12 years. She is continuing medicines since then. Recently (about 2 months) she is experiencing with stomach upset (burning and gastric) and leads to frequent bowel movement (3 to 4 times a day). This has caused loosing weight and restriction with intake of food (non spicy and oil). The medicine consumed Lefno 20mg (10mg x 1 - 0 - 1) HCQS 200mg Zempred 4mg (currently this has been asked to stop by the Rheumatology doctor) Supracal ( calcium ) Nuril 5mg (for blood pressure) RISOFOS 35mg (Weekly 1 tab) If she stops taking Lefno then she does have Diarrhoea and the same get arrested. Also the Nexpro 10mg reduces the burning and gastric sensation in stomach. How to control the Diarrhoea when having lefno and recover the weight loss due to high Diarrhoea Kindly advice Best regards, Rajesh

doctor1 MD

What would cause someone to have a sour stomach (cramping, soft stools , frequent bowels) for over a week? It happens about every other week. I have difficulty sleeping and loss of appetite b/c of it. One result is weight loss . During this time, I can only eat foods like club crackers, baked potatoes, yellow gatorade, & sprite. I also get a little light headed. It is for a 33 year old female (not pregnant).

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports